My husband was working in a hospital as an IT engineer, as the hospital is planning to set up a database of its patients and he knows some of á á the doctors quite well. The doctors used to tell him that whenever they have a headache, they are not willing to take PANADOL / PARACETAMOL.
In fact, they will turn Herbal Medicine or find other alternatives. This is because Panadol is toxic to the body, and it harms the liver. According to the doctor, Panadol will remain in the body for at least 5 years. And according to the doctor, there was an air-hostess who consumed lots of Panadol as she needed to stand all the time and work under lots of pressure. She's now in her early 30's, and she is undergoing kidney cleaning (DIALYSIS) every month.
Whenever we have a headache, that's because it is due to the electron / Ion imbalance in the brain. Some alternative solution to cope with this matter is Drink lots of water. Another method will be to submerge your feet in a basin of warm water so that it brings the blood pressure down from your throbbing head. If you have a very high intake of Panadol áthroughout your life (Migraine, Menstrual cramps ) it is very likely that ánormal general á á á á anesthetics will have no effects on you áas your body is pumped / full with á Panadol and your body is so used áto pain killer áthat you would need a á á much stronger pain killer, Morphine????
The thought is scary enough to turn me to Herbal Medicine or other á á á á healthier alternative. áValue your health, value your life, THINK TWICE before you easily pop that familiar pill into your mouth again. Please don't take PANADOL always and try to inform this to people you care about.